Wednesday, 16 September 2015

Medication side-effects.

Well, the antifunguals are wrecking havoc on my body. The dizzy sessions are still there for a bit after I take them and now some nausea has been included in the fun. Trusty Dr. Google claims that the side effects will lessen as my body gets more use to the medication. I sure hope so.

The meds have also messed up my other medication levels and my blood thinner medication levels are at a all time scary high. I got several panicked calls from the CF coordinator in Halifax about who was watching it and what I should do. Basically, I need to get daily blood work until the number drops down to something less than 'bleed out from a papercut' levels. Obviously, they don't want me to play with knives or take the medication for a few days as the levels are too high.

As an added fun, the Toronto person told me to drink lots of carrot juice. I know sometimes people get Vit K as a way to help the blood clot but hadn't thought about consuming loads of carrots. I'm not sure how much vit K I actually got as instead of carrot juice (which I didn't have or want to buy), I just ate a ton of carrots all day. I'm sure it's about the same, right? Dr. Google said that carrot juice was an easier way to get all the Vit K and that no one would want to eat 3 carrots vs 1 cup juice. Wrong Dr. Google, very wrong.

2 comments:

Dave VanSlyke said...

Sometimes Dr. Google just doesn't get it. Crunchy juice is better.

Alley said...

Ewwww, I couldn't bring myself to drink regular juice, if it was chunky I think I would vomit. They should just give me a vit k shot.